# SDR DALA2024072607481

- Difficulty date: July 25, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 46,142 hours, 32,291 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Seats 11c-29a
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, B, A

## Discrepancy

SHIP 9552 -MISC- REFERENCE LOG PAGE #5879904 ABOUT A RAPID DECOMPRESSION EVENT. MASKS AT SEAT ROWS 11C, 18A, 19C, 21C, 24C, 25A, 29A, & AFT F/A SEAT DID NOT DROP DURING THE ODI EVENT. MAINTENANCE FORWARDED THE O2 SYSTEM TO MEL 35-21-01A. "M" PROCEDURES COMPLIED WITH. PLACARD INSTALLED. OK FOR SERVICE. (LP #5879911)
